MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI422 COCHLEAR IMPLANT WITH STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI422 COCHLEAR IMPLANT WITH STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI422
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Wound Infection (2447)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced wound infection (specific date not reported).Subsequently, the device was explanted in (b)(6) 2017 (specific date not reported) and the electrode is left in-situ in the cochlea.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
NUCLEUS CI422 COCHLEAR IMPLANT WITH STRAIGHT ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
anu sundaraji
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24329917
Report Number6000034-2026-00531
Device Sequence Number20026417
Product Code MCM
UDI-Device Identifier09321502020268
UDI-Public(01)09321502020268(11)170104(17)190103
Combination Product (Y/N)N
Initial Reporter CountryVE
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/03/2019
Device Model NumberCI422
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale